# SDR CA150902003

- Difficulty date: September 1, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 62,111 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: DH103024600C
- Condition: Overheated
- Location: Aux
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN) AUXILIARY INVERTER CAUTION ON IN FLIGHT.  THE CREW NOTICED A STRONG ODOR AND SMOKE BECAME APPARENT.  EMERGENCY DECLARED.  EMERGENCY CHECKLIST ACTIONED.  MAINTENANCE INVESTIGATED. CIRCUIT BREAKER RESET.  AUXILIARY INVERTER REPLACED AND TESTED SERVICEABLE.  CAUTION LIGHT OUT.  A VERY STRONG ODOR WAS NOTICED FROM THE REMOVED INVERTER.  FULL PN FOR THE INVERTER: DH-1030-24-600-CSIIB.
